# SDR CALA2025102910702

- Difficulty date: October 24, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324131
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 27R, BS 540, AFT OF FWD CARGO.  ACCOMPLISHED INSTALLATION OF ALL REPAIR PART AND COMMON TO REPAIR AT STR 27, BS 540 AFT OF FWD CARGO IAW SRM 51-40-02 AND ECRA 5330-07630
